Repositorio de producción científica de la Universidad de Sevilla

Revisiting several problems and algorithms in continuous location with lp norms

Opened Access Revisiting several problems and algorithms in continuous location with lp norms

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Blanco Izquierdo, Víctor
Puerto Albandoz, Justo
El-Haj Ben-Ali, Safae
Departamento: Universidad de Sevilla. Departamento de Estadística e Investigación Operativa
Fecha: 2014-07
Publicado en: Computational Optimization and Applications, 58 (3), 563-595.
Tipo de documento: Artículo
Resumen: This paper addresses the general continuous single facility location problems in finite dimension spaces under possibly different ℓp norms in the demand points. We analyze the difficulty of this family of problems and revisit convergence properties of some well-known algorithms. The ultimate goal is to provide a common approach to solve the family of continuous ℓp ordered median location problems in dimension d (including of course the ℓp minisum or Fermat-Weber location problem for any p ≥ 1). We prove that this approach has a polynomial worse case complexity for monotone lambda weights and can be also applied to constrained and even non-convex problems.
Cita: Blanco Izquierdo, V., Puerto Albandoz, J. y El-Haj Ben-Ali, S. (2014). Revisiting several problems and algorithms in continuous location with lp norms. Computational Optimization and Applications, 58 (3), 563-595.
Tamaño: 268.9Kb
Formato: PDF

URI: http://hdl.handle.net/11441/44715

DOI: 10.1007/s10589-014-9638-z

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones